Zeros of spectral factors, the geometry of splitting subspaces and the algebraic Riccati inequality

Lindquist, A. and Michaletzky, György and Picci, G. (1995) Zeros of spectral factors, the geometry of splitting subspaces and the algebraic Riccati inequality. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 33 (2). pp. 365-401.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/834

Update Item Update Item